Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 2, Pages 393-397
http://dx.doi.org/10.1155/S0161171291000467
Research notes

A new proof of a theorem about generalized orthogonal polynomials

Department of Mathematics and Statistics, University of Guelph, Ontario, Canada

Received 21 November 1989

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. McD. Mercer, “A new proof of a theorem about generalized orthogonal polynomials,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 2, pp. 393-397, 1991. doi:10.1155/S0161171291000467